Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

AHS-structures and affine holonomies


Author: Andreas Cap
Journal: Proc. Amer. Math. Soc. 137 (2009), 1073-1080
MSC (2000): Primary 53C29, 53C10; Secondary 53C15, 53C30, 53B15
Published electronically: October 22, 2008
MathSciNet review: 2457449
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a large class of non-metric, non-symplectic affine holonomies can be realized, uniformly and without case by case considerations, by Weyl connections associated to the natural AHS-structures on certain generalized flag manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C29, 53C10, 53C15, 53C30, 53B15

Retrieve articles in all journals with MSC (2000): 53C29, 53C10, 53C15, 53C30, 53B15


Additional Information

Andreas Cap
Affiliation: Institut für Mathematik, Universität Wien, Nordbergstrasse 15, A–1090 Wien,Austria – and – International Erwin Schrödinger Institute for Mathematical Physics, Boltzmanngasse 9, A–1090 Wien, Austria
Email: Andreas.Cap@esi.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09722-0
PII: S 0002-9939(08)09722-0
Received by editor(s): April 22, 2008
Published electronically: October 22, 2008
Additional Notes: The author was supported by project P 19500–N13 of the “Fonds zur Förderung de wissenschaftlichen Forschung” (FWF)
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.